MathSciNet Relay Station
MathSciNet bibliographic data
MR2202322 60H10 (34K50)
Ferrante, Marco; Rovira, Carles Stochastic delay differential equations driven by fractional Brownian motion with Hurst parameter $H>{1\over2}$. Bernoulli 12 (2006), no. 1, 85–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement